MAUDE Adverse Event Report: CARDINAL HEALTH 200, LLC KANGAROO; PUMP, INFUSION, ENTERAL

CARDINAL HEALTH 200, LLC KANGAROO; PUMP, INFUSION, ENTERAL
Model Number 385400
Medical Device Problem Code Insufficient Device Problem Information (3190)
Health Effect - Clinical Code Discomfort (2330)
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
An investigation is currently underway.Upon completion, the results will be forwarded.
 
Event or Problem Description
The customer reported that the device was set to infuse/deliver feed at 59 ml/hr.The rn (registered nurse) went in as the device was ringing occlusion.When the rn looked at the feed bag, almost all of the 240 mls she had just placed in the bag was gone (approximately 200 mls).The device said 1 ml delivered.It was delivered via j-tube.Additional information was received stating that the device alarmed after a few minutes of feeding.There was no visible occlusion observed with the feeding set.No other issue than the alarm.The device fed the patient a large bolus volume that it was not set to infuse.The patient experienced some discomfort, but the patient had discomfort at baseline, so they were unable to tell if it was related to the bolus feed or not.They were unsure if the patient is metabolic.The patient passed away the next day; however, the customer stated that they do not believe it was related to the reported event and that the preliminary cause of death is cardiac arrest.
 
Additional Manufacturer Narrative
B4 describe event or problem: additional information was added to describe event or problem h6 health effect - impact code was updated.
 
Event or Problem Description
(b)(6) 2025, additional information: we received an update from the customer's biomed that the patient was not metabolic, and the patient was not harmed by the incident according to the information she received.
 
Additional Manufacturer Narrative
The original med sun report (b)(4) documented the omni pump set product id: b10fd and lot: 2424100964; however, in the follow up email response from (b)(6) on (b)(6) 2025 she stated that there were no issues with the feeding set to report.The serial number of the omni pump was provided (b)(6); therefore, the complaint was entered against the pump.
 
Additional Manufacturer Narrative
Added medwatch number to h10.
 
Additional Manufacturer Narrative
The device was received for evaluation and was subjected to a visual inspection to determine if any obvious damage or abnormalities could be detected.The device appeared to have no damage or missing parts detected.The device was powered on, and the history function was engaged.The history feature records and stores in memory 30 days of delivery volumes.Review of this device indicated no history recorded, which indicated that it had been over 30 days since the incident had occurred.Since it had been 30 days since the incident, there were also no diagnostic or status records to be reviewed.Data indicated that the pump had been used for numerous feeds before the recorded incident.All accuracy testing was performed with the device as it was received.Upon powering on, it was noted that the device was set to continuous mode operation with the feed rate set to 59ml/hr, which matches the complaint information.The pump was set to do a 24-hour accuracy run with a production standard feed only set at the settings the device was received on.Accuracy testing showed that the pump was functioning properly and was well within the accuracy specification of ±5%.None of the accuracy data supported a claim of over infusion.Furthermore, the pump did not issue any other errors during this 24-hour period.The kangaroo omni enteral feeding pump involved in the complaint passed all testing, and was determined to be functioning as expected.

Brand Name
KANGAROO
Common Device Name
PUMP, INFUSION, ENTERAL
Manufacturer (Section D)
CARDINAL HEALTH 200, LLC
3651 birchwood drive
waukegan IL 60085
Manufacturer (Section G)
CARDINAL HEALTH 200, LLC
15 hampshire street
mansfield MA 02048
Manufacturer Contact
jill saraiva
3651 birchwood drive
waukegan, IL 60085
5086183640
MDR Report Key21282411
Report Number1423537-2025-00061
Device Sequence Number7782159
Product Code LZH
UDI-Device Identifier10192253065701
UDI-Public(01)10192253065701
Combination Product (Y/N)N
Initial Reporter StateVA
Initial Reporter CountryUS
PMA/510(K) Number
K221603
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional,User Facility,Company Representative
Initial Reporter Occupation Risk Manager
Type of Report Initial,Followup,Followup,Followup,Followup
Report Date (Section B) 04/11/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Device Model Number385400
Device Catalogue Number385400
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 01/22/2025
Supplement Date Received by ManufacturerNot provided
Not provided
Not provided
Not provided
Initial Report FDA Received Date01/31/2025
Supplement Report FDA Received Date02/04/2025
03/05/2025
04/11/2025
04/11/2025
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Is the Device Labeled for Single Use? (Y/N) No
Usage of Device A
Patient Sequence Number1
Outcome Attributed to Adverse Event Death;
Patient SexUnknown